# SDR ABXA20171124140

- Difficulty date: November 24, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 57,537 hours, 44,648 cycles
- Engine: Ge CF680A
- Engine time: 80,185 hours, 37,305 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Stator Vane
- Condition: Out Of Adjust
- Location: Left Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THROUGH FLIGHT LEVEL 200, THREE LOUD BANGS OCCURRED THAT JOLTED THE AIRCRAFT. THE AIRPLANE SEEMED TO YAW EACH TIME. NO ABNORMAL ENGINE INDICATIONS WERE OBSERVED. THE AIRPLANE WAS REMOVED FROM SERVICE AND THE LEFT ENGINE'S VARIABLE STATOR VANE SYSTEM WAS OUT OF ADJUSTMENT. THE VARIABLE STATOR VANE CABLE WAS REPLACED AND THE VARIABLE STATOR VANE SYSTEM WAS ADJUSTED.
